I need help its been 7-8 days i have this itchy rash
hello names Josh i have this problem they are red and they seem to like to be in a line and in groups they are all over my body i have had the chicken pox and i am up to date on vaccinations i have allergies yes but they are sinus but have not been taking my medication regularly i itch like crazy i take Singular, and flonase and trazodone and zoloft and abilify, omeprazole, and finally loratadine. i have had these symptoms for more than a week now... please help i live in Minnesota.
From the symptoms it can be allergic reactions, viral infections or due to hives or scabies. Treatment is specific for each and hence to confirm the diagnosis please get an evaluation done from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
HELLO!MY HUSBAND HAS THIS RASH THAT'S ALL OVER HIS BODY.IT'S ON HIS ARMS, INNER THIGHS,HIS STOMACH,AND ON HIS BACK.I TOOK HIM TO ER ABOUT A MONTH AGO AND THEY GAVE HIM SOME DIPHENHYDRAMINE FOR HIS BREAKOUTS.CAN YOU TELL ME WHAT HE MIGHT HAVE AND HOW HE CAN RID OF IT.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.